# SDR AU960585

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 1005241771
- Condition: Broken
- Location: Power Control Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUEL CONTROL LEVER FAILED IN AN AREA LEVEL WITH THE PEDESTAL  QUADRANT - LEVER EXHIBITED ADVANCED WEAR IN AREA OF FAILURE -FURTHER INVESTIGATION SHOWED SIMILAR WEAR IN THE RH LEVER -  SUSPECT LEVER HAD BEEN BENT AND RESTRAIGHTENED AT ONE TIME WHICH CAUSED CRACKING AND EVENTUAL FAILURE
